# SDR 2009FA0000928

- Difficulty date: October 14, 2009
- Submitted: October 27, 2009
- Operation: General aviation
- Aircraft: N9290P
- Make and model: Piper PA-44-180
- Aircraft serial: 4496019
- Engine: Lyc LO360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 7414 · Magneto/Distributor
- Part: Shaft
- Condition: Sheared
- Location: Magneto Rotor
- Part time: 1,224 hours
- Component: Magneto
- Component part number: 4302
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR SHAFT SHEARED AT SPLIT FOR POINT CAM.  MFG IS AWARE OF DEFECT DURING MFG OF ROTOR.  (K)
